# SDR YENA2023005020488

- Difficulty date: April 29, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N4022J
- Make and model: Airbus A321-271N
- Aircraft serial: 10303
- Aircraft time: 6,251 hours, 919 cycles
- Engine: Iae PW1133GAJM
- Engine time: 6,272 hours, 918 cycles
- System (JASC): 7400 · Ignition System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#44, LGW-JFK. (ETOPS) ' ENG 1 IGNITION B INOP ( IGNITION SYSTEMS - SYSTEM B ); REMOVED AND RELACED ENG 1 IGN B IGNITOR IAW PW MM 74-21-61. THE OPS CHECK IS GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME. MDDR CLEARED. MX-4 UPDATED. PLACARD REMOVED. MCC NOTIFIED.
